RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malinnikova, Evgeniya V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:1756
Abstract pages:837
Full texts:314
References:29
E-mail:

http://www.mathnet.ru/eng/person46956
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. A. Borichev, Yu. Lyubarskiĭ, E. Malinnikova, P. Thomas, “Radial growth of functions in the Korenblum space”, Algebra i Analiz, 21:6 (2009),  47–65  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:6 (2010), 877–891  isi  scopus
1999
2. E. V. Malinnikova, “Uniform approximation by harmonic differential forms on compact subsets of a Riemannian manifold”, Algebra i Analiz, 11:4 (1999),  115–138  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:4 (2000), 625–641
1997
3. E. V. Malinnikova, V. P. Havin, “Uniform approximation by harmonic differential forms. A constructive approach”, Algebra i Analiz, 9:6 (1997),  156–196  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:6 (1998), 1149–1180

Presentations in Math-Net.Ru
1. An improvement of the Liouville theorem for discrete harmonic functions on the two-dimensional lattice
E. V. Malinnikova
International Conference on Complex Analysis Dedicated to the memory of Andrei Gonchar and Anatoliy Vitushkin
October 9, 2017 14:00   
2. Частотно-временной гармонический анализ
E. V. Malinnikova
Seminar on Operator Theory and Function Theory
April 18, 2011

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020